MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC, PALM BEACH GARDENS, FL FLAREHAWK INTERBODY FUSION SYSTEM; SPLIT SHIM, 9 MM OR 12 MM X 23 MM, 0 DEGREE

INTEGRITY IMPLANTS INC, PALM BEACH GARDENS, FL FLAREHAWK INTERBODY FUSION SYSTEM; SPLIT SHIM, 9 MM OR 12 MM X 23 MM, 0 DEGREE
Model Number II-1-0388
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On 03mar2022 accelus was informed of a complaint on a flarehawk split shim implant during a one level tlif procedure on (b)(6) 2022.It was reported that during the initial procedure the surgeon did not confirm locking of the implant intraoperatively and as a result the shim migrated postoperatively and was removed via an additional surgery on (b)(6)2022.It was reported that during the original procedure, after deployment the audible click on the inserter was heard and the surgeon was under the impression that the shim was locked.It was reported that the surgeon did not confirm locking via a contralateral oblique fluoroscopic image as is required by the surgical technique manual.Postoperatively, the patient was complaining of pain and postoperative imaging showed that the shim was migrating.Further examination of the intraoperative fluoroscopic imaging confirmed that the shim was not locked in the shell at the time of the initial procedure.The revision procedure was performed without complication.No additional patient harm was reported as a result of this occurrence.

Brand Name
FLAREHAWK INTERBODY FUSION SYSTEM
Common Device Name
SPLIT SHIM, 9 MM OR 12 MM X 23 MM, 0 DEGREE
Manufacturer (Section D)
INTEGRITY IMPLANTS INC, PALM BEACH GARDENS, FL
integrity implants inc
354 hiatt drive
palm beach gardens FL 33418
Manufacturer (Section G)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
Manufacturer Contact
rod atkins
354 hiatt drive
palm beach gardens, FL 33418
5615064996
MDR Report Key13871251
Report Number3012797630-2022-00012
Device Sequence Number4692617
Product Code MAX
UDI-Device Identifier00818613020731
UDI-Public(01)00818613020731(10)SM2221
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K160076
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberII-1-0388
Device Catalogue NumberFHPAS20023S
Device Lot NumberSM2221
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2022
Initial Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: II-1-0453, LOT: SM2302
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale